MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUM12140
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, an image was provided for review.The investigation of the reported event is currently underway.(expiry date: 10/2022).
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent was elonged.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample was not available.One x-ray image demonstrates the placed stent inside/ overlapping another stent in the iliac section.The stent appears elongated based on poor contrast and based on strut structure which leads to confirmed result for stent elongation.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The instruction for use state: 'confirm that the introducer sheath is secure and will not move during deployment (¿) pull back the stent system until the distal and proximal stent radiopaque markers are in position so that they are distal and proximal to the target site (¿) the second hand should be used to support the stent delivery system.Gently hold the stability sheath and maintain it straight and under tension throughout the procedure.Do not hold or touch the dark moving sheath during stent release (¿) initiate stent deployment by rotating the large thumbwheel in the direction of the arrows while holding the handle in a fixed position (¿) while using fluoroscopy, maintain position of the distal and proximal stent radiopaque markers relative to the targeted site.Watch for the distal stent radiopaque markers to begin separating; separation of the distal stent radiopaque markers signals that the stent is deploying.Continue turning the large thumbwheel until the distal end of the stent obtains complete wall apposition.With the distal end of the stent apposing the vessel wall, final deployment can be continued, depending on user preference, with rotating the small or the large thumbwheel.Deployment of the stent is complete when the proximal stent radiopaque markers appose the vessel wall.' h10: d4 (expiry date: 10/2022), g3.H11: h6 (method, result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent was elongated.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11587989
Report Number9681442-2021-00186
Device Sequence Number2955471
Product Code QAN
UDI-Device Identifier00801741103322
UDI-Public(01)00801741103322
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM12140
Device Catalogue NumberVENUM12140
Device Lot NumberANEX0742
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;